# SDR ASOA2018091325188

- Difficulty date: September 2, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 36,908 hours, 34,108 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE (DOOR SIDE) HAS CHAFE/GOUGE DAMAGE ON THE 15TH AND 16TH LANDS FROM FWD SIDE OF DOOR. REPAIRED PAX DOOR HINGE (DOOR SIDE) IAW REO 601R-52-11-1347 REV -C, TYPE IV REPAIR, DATED 2017-08-02 AND EC/TC REO 601R-52-11-1347.
